# SDR ASAA2012121193462

- Difficulty date: December 11, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 22,550 hours, 6,766 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 11888
- Condition: Malfunctioned
- Location: Ram Air Door
- Part time: 22,633 hours, 6,791 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT A/C PACK LIGHT ILLUMINATED NEAR TIME OF LANDING, AFTER PUSHING MASTER RECALL.  THE LIGHT DID NOT EXTINGUISH WITH RESET QRC FOLLOWED. LIGHT STAYED ILLUMINATED. REPLACED RT RAM AIR INLET ACTUATOR IAW AMM 21-51-21-400-80.
